Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having internal bleeding in lower abdomen. Black and blue scrotum, penis and pubic area. Taking plavex and aspirin. Suggest

Well, my husband ended up in ER with internal bleeding in the lower left abdomen. He was in CCU for 5 days and then on the DOU floor for 3 days. Drs felt the bleeding had stopped. Hemoglobin finally stablized. And all other vitals held good. The only concern was to get his oxygen level up. He has been home now for 6 days, is moving around and his oxygen level is in the 90's! But he is black and blue in his scrotum, his penis and the pubic area and it is sore there; he complains that his lower back is uncomfortable. Is this the body disappating (sp?) the blood? Where will this blood go? Is it absorbed in the body? Come out like a bruise? The dismissing Dr. never explained this part and we never asked? He has a follow up appointment in two days. By the way, he was on plavex and aspirin and that is why they did not operate.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that the black and blue scrotum, penis and pubic area may be related to a slightly overdose of aspirin as well as plavix and a subsequent vigorous sexual activity that has resulted in blood excessively draining into the groin area. I think the bruise will go away with time and your husband has to visit with a doctor to get his INR levels checked and get on a regimen of medications to help stabilize his INR so that such a thing does not happen in the future. I am glad you have a follow up appointment with the doctor in a couple of days!

I hope this helps.

Take care and have a lovely day!
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor